# SDR UIEA2019102105765

- Difficulty date: October 19, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,160 hours, 21,744 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173886
- Part serial: 11143
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN AUTO PRESSURE 2 CONTROLLER EICAS MSG.( REMOVED AND REPLACED AUTO PRESSURE CONTROLLER IAW AMM 21-31-02, OPS CHECK GOOD. )
